# SDR DALA2022040102209

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 FOUND OUT DELAMINATION ON RH WING IB FWD FLAP EXTERNAL LOWER SURFACE AT 14 INCHES TO OB EDGE AND 16 INCHES TO TE. CORRECTIVE ACTION: THE DAMAGE LOCATED AT 4 INCHES TO OB PANEL EDGE AND 2 INCHES TO PANEL T/E. ASSOCIATED ER/A 14-598221 (2179165)
